# SDR ASOA201001902

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 13,941 hours, 12,405 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT PAX DOOR HAS BROKEN OUT FROM WALL.  R & R FLOOR LEVEL EMERGENCY EXIT LIGHT AT PAX DOOR, IAW AMM 33-51-01, OPS CHECK GOOD.  (CLOSED)
